MathSciNet Relay Station
MathSciNet bibliographic data
MR2232506 (2007b:11032) 11C08 (12Y05 13P05)
Tung, Shih Ping Near solutions of polynomial equations. Acta Arith. 123 (2006), no. 2, 163–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement